# SDR P5CA9500769

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Controls
- Condition: Locked Out
- Location: Right
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING DEPARTURE, RIGHT OUTBOARD AILERON WAS LOCKED OUT.  RETURNED TO BLOCKS, RECYCLED FLAPS AND OPERATION NORMAL.
